Fizika Nizkikh Temperatur: Volume 47, Number 6 (June 2021), p. 483-490    ( to contents , go back )

Nonlinear oscillations of topological structures in the sine-Gordon systems

M. M. Bogdan1,2 and O. V. Charkina1

1B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine Kharkiv 61103, Ukraine
E-mail: charkina@ilt.kharkov.ua

2V. N. Karazin Kharkiv National University, Kharkiv 610022, Ukraine
E-mail: m_m_bogdan@ukr.net
pos Анотація:907

Received March 18, 2021, published online April 26, 2021

Abstract

The nonlinear effect of the energy localization on topological inhomogeneities is investigated in the sine-Gordon systems. The regimes of nonlinear oscillations of nonequilibrium configurations of domain walls in the quasi-one-dimensional ferromagnet are described in terms of kink and breather solutions of the sine-Gordon equation. The conditions of the energy localization, i.e., the formation of breather excitations on these topological inhomogeneities, are found for the initial configurations of the dilated double kink structures. The results are obtained in the framework of the Schrödinger-type equation of the direct scattering problem associated with the sine-Gordon equation. It is shown that the final state of the evolution of the nonequilibrium topological spin structure represents the multi-frequency precessing domain wall in the ferromagnet, which radiates the continuous spectrum waves.

Key words: nonlinear dynamics, sine-Gordon equation, ferromagnet, precessing domain wall, wobbling kink, radiation.

Download 2902161 byte View Contents